Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A language for topological structures which satisfies a Lindström-theorem


Author: M. Ziegler
Journal: Bull. Amer. Math. Soc. 82 (1976), 568-570
MSC (1970): Primary 02B99, 02H99; Secondary 02G05, 54J05, 54D10
MathSciNet review: 0416908
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Garavaglia, Completeness for topological languages, Notices Amer. Math. Soc. 22 (1975), p. A-473. Abstract # 75T-E36.
  • 2. J. A. Makowsky, An extension of topological first order logic with a back and forth characterization of elementary equivalence, 1975 (preprint).
  • 3. Joseph Sgro, Completeness theorems for topological models, Ann. Math. Logic 11 (1977), no. 2, 173–193. MR 0462913

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02B99, 02H99, 02G05, 54J05, 54D10

Retrieve articles in all journals with MSC (1970): 02B99, 02H99, 02G05, 54J05, 54D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14104-3